# SDR SIMA20130429006

- Difficulty date: April 29, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 6,174 hours, 3,802 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766385C
- Part serial: B3468
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3634 THE CREW REPORTED THAT DURING APPROACH THEY RECEIVED A "SLAT FAIL" CAUTION MESSAGE.  RETRACTED & DEPLOY AFFECTED NO CHANGE.  INDICATION ZERO.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SLAT ACTUATOR AT TRACK 3-3 IAW CRJ 700 AMM 27-81-09.  THE OPERATIONAL CHECK WAS GOOD.  FAULT CLEARED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
